MAUDE Adverse Event Report: GREENWALD SURGICAL COMPANY, INC. GREENWALD SURGICAL COMPANY, INC.; ELECTRODE, ELECROSURGICAL, ACTIVE, UROLOGICAL

GREENWALD SURGICAL COMPANY, INC. GREENWALD SURGICAL COMPANY, INC.; ELECTRODE, ELECROSURGICAL, ACTIVE, UROLOGICAL
Model Number 25821-05
Medical Device Problem Codes Use of Incorrect Control/Treatment Settings (1126); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
Hospital reported: the tip of the catheter has a metal end piece that broke off during the procedure.This device was being used in a cystoscopy case and the tip of the bugbee broke off.I am unsure of the correlation of the sterilization and device failure.Our internal central processing department has not identified a possible causation.This event was a metal type of catheter used during the cystoscopy.The packaging sequestered, and sent to me indicated sterilization roll, but it (the event) is about a 16 inch metal catheter.

Brand Name
GREENWALD SURGICAL COMPANY, INC.
Common Device Name
ELECTRODE, ELECROSURGICAL, ACTIVE, UROLOGICAL
Manufacturer (Section D)
GREENWALD SURGICAL COMPANY, INC.
2688 dekalb street
lake station IN 46405 1519
MDR Report Key10864370
Report Number1818662-2020-00002
Device Sequence Number16477945
Product Code FAS
UDI-Device Identifier10801334003906
UDI-Public10801334003906
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K933174
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25821-05
Device Catalogue NumberCET107A
Device Lot Number27086
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2020
Initial Report FDA Received Date11/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age82 YR